# SDR AALA201511159010

- Difficulty date: November 14, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 55,540 hours, 23,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EMER EXIT SIGN BELOW & AHEAD OF LT OVERWING EXIT MISSING.  INSTALLED LENS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-50-00.
